All Journal Entries Journals

day after last clomid pill

Aug 03, 2010 - 4 comments

Cramping in stomach and light spotting,very tired and no energy.

Ovulation Tracker
Comments
Post a Comment
1007532 tn?1332767926
by spoilbabe69, Aug 05, 2010
OMG I feel you on that one.. i was SOOO tired on the first day I thought I was going to sleep all day!! but It kept up it never went away I was tired all the time when I was on it. Now not so much its kind of worn off a little now.. but still a little tired here and there , and I was cramping last night I didn;t know why but now as u said u had cramps I am thinkin it may have been a side effect from the pill... who knows..

1106767 tn?1315050974
by bevfly, Aug 06, 2010
Im ok now but still have tiredness here and there and cramping every now and again.

1105753 tn?1374287348
by mjmom69, Aug 06, 2010
Just think how wonderful it will be if it works!!!

1106767 tn?1315050974
by bevfly, Aug 06, 2010
Exactly honey i really hope so xx

Post a Comment